# SDR CALA2023051701527

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: 112N2038
- Condition: Loose
- Location: #6 Slat Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0328) RIGHT WING APPROX. FSS 228 UNDER #6 SLAT, VERTI CAL STIFFNER AT DUCT ATTACH BRACKET CHAFING DUE TO BRACKET BEING LOOSE AS MARKED. TRANSCRIBED FROM HAECO GSO NR 9280145. AND BOEING DWG 112N2038 REV-. INSTALLED NEW STIFFENER IAW REO-G2 4456, B757-200 SRM 51-40-02 AND BOEING DWG 112N2002 REV D EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 57-20-10-1A-2 ORIGINAL THICKNESS .130, DAMAGE DEPTH .100 MATERIA L REMAINING .030. REMOVED VERTICAL STIFFENER IAW B757-200 SRM 51 -40-02. FABRICATED NEW STIFFENER IAW BOEING PL 112N2038 REV D
